Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 11, Pages 673-679
http://dx.doi.org/10.1155/S0161171203202210

The Boolean algebra of Galois algebras

Department of Mathematics, Bradley University, Peoria, IL 61625, USA

Received 8 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto and Lianyong Xue, “The Boolean algebra of Galois algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 11, pp. 673-679, 2003. https://doi.org/10.1155/S0161171203202210.